Pinterest • The world’s catalogue of ideas

Serotonin Syndrome

Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

30
3

CAN you diagnosis serotonin syndrome? C COGNITIVE CHANGES: Agitation, confusion, euphoria, insomnia, hypomania, hallucinat...

127
13
1

Silent Death – Serotonin Syndrome. Happens from SSRI's antidepressant!....http://www.hormonesmatter.com/silent-death-serotonin-syndrome/

4

Episode 28 – Neuroleptic Malignant Syndrome, Serotonin Syndrome, & Malignant Hyperthermia | FOAMcast

21
2

Serotonin syndrome is a serious and life-threatening reaction caused by excess serotonin in the CNS.

487
29

Serotonin Syndrome "occurs when you take medications that cause high levels of the chemical serotonin to accumulate in your body. Serotonin syndrome can occur when you increase the dose of such a drug or add a new drug to your regimen. Clonus -involuntary muscle contraction and relaxation;HTN; Tachycardia; increased temp

146
13

Nursing Health Assessment Mnemonics & Tips

escitalopram (Lexapro) fluoxetine (Prozac) sertraline (Zoloft) paroxetine (Paxil) Selective Serotonin Reuptake Inhibitors (SSRI's). serotonin syndrome: rare, life threatening event caused by SSRIs; sx: abdominal pain, fever, sweating, tachycardia, hypertension, delirium, myoclonus, irritability, and mood changes; may result in death

88
8